# SDR MALA954446

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE CARGO DOOR SILL AT FS 438 WAS FOUND CRACKED AT RADIUS OF THE CUT OUT FOR THE FUSELAGE FRAME.  REPAIRS WERE COMPLETED BY REPLACING THE CARGO DOOR SILL CUT OUT, P/N 27-22081, IAW FAC ARP 53-30-5507. (W)
